Jump to content
CrazyBoards.org

Recommended Posts

Lately I've been scared of everything. The TV (which is a normal thing for me), but also of people, pictures, words, objects (nailpolish, calander) ect. 
I am afraid that something bad will happen to me or to the thing I am looking at. That something evil or horrible will happen.
Anybody else experience this? It's a different kind of fear that I feel than when I feel that someone is watching me or has poisoned my food. 
Like that I will go to hell, experience lots of pain, ect. Abilify has helped a little bit, but I'm still terrified everyday.
Can't get therapy more than once a month either...

Link to comment
Share on other sites

Quote

I am afraid that something bad will happen to me or to the thing I am looking at.

I can relate to this.  I'm sorry you feel this way.

It sounds to me exactly what happens with the agorophobia.  It also happens because of the OCD.  And I also constantly think about it (ruminating thoughts).

Medication is what helps me, but doesn't get rid of the thoughts and feelings completely.

Link to comment
Share on other sites

I sure do, but I'm at a loss of telling your what to do, since I have never gotten my demons under control. However, I am thinking that the right medication would help. I don't necessarily mean only an anti-psychotic.  With me, I had some relief with that combined with a sedative. When I didn't take the sedative, I reverted very quickly. There are so many meds and each will affect you differently, so don't be afraid to try them all. Also, docs tend to prefer their favorite poisons, so if the doctor's medicine of choice isn't helping you, then you do some research and find other options, other med to try.

Link to comment
Share on other sites

8 minutes ago, Sister Blue said:

I sure do, but I'm at a loss of telling your what to do, since I have never gotten my demons under control. However, I am thinking that the right medication would help. I don't necessarily mean only an anti-psychotic.  With me, I had some relief with that combined with a sedative. When I didn't take the sedative, I reverted very quickly. There are so many meds and each will affect you differently, so don't be afraid to try them all. Also, docs tend to prefer their favorite poisons, so if the doctor's medicine of choice isn't helping you, then you do some research and find other options, other med to try.

Schizophrenic, Schizo-affective disorder, diagnosed at 26, illness started at 12.  My meds are Saphris, Paxil, Lorezapam, trihexyphenidyl, Pantoprazole,Neurontin, Albuteral, Tramadol, high-dose Ibuprofen.

Edited by Sister Blue
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...